On a Jensen–type inequality for generalized f –divergences and Zipf–Mandelbrot law

Authors
Pečarić D.1 , Pečarić J. 2, 3 , Rodić M.2
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1463-1475
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Catholic University of Croatia
  • 2 Faculty of Textile Technology|University of Zagreb
  • 3 RUDN University
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/70566/